English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Implicit Volterra Series Interpolation for Model Reduction of Bilinear Systems

Ahmad, M. I., Baur, U., & Benner, P. (2017). Implicit Volterra Series Interpolation for Model Reduction of Bilinear Systems. Journal of Computational and Applied Mathematics, 316, 15-28. doi:10.1016/j.cam.2016.09.048.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-3551-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-3552-7
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Ahmad, Mian Ilyas1, Author
Baur, Ulrike2, Author              
Benner, Peter2, Author              
Affiliations:
1National University of Science and Technology, Islamabad, Pakistan, ou_persistent22              
2Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.cam.2016.09.048
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Computational and Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 316 Sequence Number: - Start / End Page: 15 - 28 Identifier: -